Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 292679, 5 pages
http://dx.doi.org/10.1155/2014/292679
Research Article

Eccentric Connectivity and Zagreb Coindices of the Generalized Hierarchical Product of Graphs

1Department of Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91775, Iran
2Department of Mathematics, Faculty of Mathematical Sciences, University of Kashan, Kashan 87317-51167, Iran

Received 9 May 2014; Accepted 14 October 2014; Published 27 November 2014

Academic Editor: Aleksandar Ilić

Copyright © 2014 M. Tavakoli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Formulas for calculations of the eccentric connectivity index and Zagreb coindices of graphs under generalized hierarchical product are presented. As an application, explicit formulas for eccentric connectivity index and Zagreb coindices of some chemical graphs are obtained.